Can someone help me please? I've recently started the pill for the first time (24th Oct) but on the same day I had unprotected sex, even though the pill is ineffective for the first 48 hrs. But my partner never ejaculates in me, but always ends up on 'the edge'. I had sex every couple of days through til 9th Nov. My period came 12th Nov- a few days earlier than usual and was a lot lighter and lasted longer than the usual 2-3 days, by the 16th my period was barely there but didn't end properly til 18th. On the 16th &18th I missed my pills which means they're ineffective for 48 hrs, but I had sex on the 19th unprotected- however my partner never 'came' in me. Since then I've had really bad heartburn, felt sick just before going to bed, my skins broke out, I'm suffering from headaches, metallic taste in my mouth, feel sick after every meal even tho lacking appetite too, I'm tired more so than usual, but suffering with disturbed sleep. Sat 24th after sex I had a light bleed again and lower backache that lasted 2 days. I stopped taking the pill in 25th Nov after worrying about harming the possible baby, I haven't had a withdrawal bleed since stopping the pill which has only added to my worries. Is there a chance I could be pregnant? Help?!
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.